Translator Disclaimer
2018 Mirror theorem for elliptic quasimap invariants
Bumsig Kim, Hyenho Lho
Geom. Topol. 22(3): 1459-1481 (2018). DOI: 10.2140/gt.2018.22.1459

Abstract

We propose and prove a mirror theorem for the elliptic quasimap invariants of smooth Calabi–Yau complete intersections in projective spaces. This theorem, combined with the wall-crossing formula of Ciocan-Fontanine and Kim, implies mirror theorems of Zinger and Popa for the elliptic Gromov–Witten invariants of those varieties. This paper and the wall-crossing formula provide a unified framework for the mirror theory of rational and elliptic Gromov–Witten invariants.

Citation

Download Citation

Bumsig Kim. Hyenho Lho. "Mirror theorem for elliptic quasimap invariants." Geom. Topol. 22 (3) 1459 - 1481, 2018. https://doi.org/10.2140/gt.2018.22.1459

Information

Received: 1 May 2016; Revised: 28 March 2017; Accepted: 6 June 2017; Published: 2018
First available in Project Euclid: 31 March 2018

zbMATH: 06864260
MathSciNet: MR3780438
Digital Object Identifier: 10.2140/gt.2018.22.1459

Subjects:
Primary: 14N35
Secondary: 14D23

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 3 • 2018
MSP
Back to Top